Couldn't find what you looking for?

TRY OUR SEARCH!


I think that my husband addicted on sleeping pill. His doctor prescribes him. He didn’t used sleeping peel a while. Then, I noticed that he is sweating a lot, he had increased sensitivity to light, noise, touch and smell. Then he started to use sleeping peel again. Symptoms disappeared. What do you think? Is he addicted on sleeping peel?

Loading...


Hi! I think that he is addicted on sleeping peel. People can become dependent on sleeping pills - a combination of physical and psychological need for the drug. Withdrawal symptoms can emerge when the drug is stopped, which makes it very difficult to stop taking it. Withdrawal symptoms vary from person to person. They may include: increased anxiety and depression, insomnia, muscle tension, tight chest, sweating, trembling, shaking, dizziness, headaches, nausea, blurred vision, increased sensitivity to light, noise, touch and smell, jelly legs. You must tell your husband what you think about addiction on sleeping peel. He needs help!
Reply

Loading...